# SDR REXA2017022800348

- Difficulty date: February 28, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME FWD AND AFT FACE HAS CORROSION BETWEEN STRINGERS 26 AND 27R.   REPAIRED THE FRAME IAW REO 670-53-21-1281.
